# SDR SWAA2023060143210

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND LBL13 FWD GALLEY AND LAV 2023-295287<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 AND LBL13 FWD GALLEY AND LAV IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 141A5400 REV:A; SEE INDIVIDUAL SIGNOFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
